Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 907982, 15 pages
http://dx.doi.org/10.1155/2014/907982
Research Article

Exponential Stability of Neutral Stochastic Functional Differential Equations with Two-Time-Scale Markovian Switching

College of Mathematics and Statistics, South-Central University for Nationalities, Wuhan 430074, China

Received 22 December 2013; Accepted 16 January 2014; Published 16 March 2014

Academic Editor: Weihai Zhang

Copyright © 2014 Junhao Hu and Zhiying Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Shen and J. Wang, “Noise-induced stabilization of the recurrent neural networks with mixed time-varying delays and Markovian-switching parameters,” IEEE Transactions on Neural Networks, vol. 18, no. 6, pp. 1857–1862, 2007. View at Publisher · View at Google Scholar · View at Scopus
  2. Y. Shen and J. Wang, “Almost sure exponential stability of recurrent neural networks with Markovian switching,” IEEE Transactions on Neural Networks, vol. 20, no. 5, pp. 840–855, 2009. View at Publisher · View at Google Scholar · View at Scopus
  3. H. A. Simon and A. Ando, “Aggregation of variables in dynamic systems,” Econometrica, vol. 29, pp. 111–138, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. G. G. Yin and Q. Zhang, Continuous-Time Markov Chains and Applications: A Singular Perturbations Approach, Springer, New York, NY, USA, 1998. View at MathSciNet
  5. H. Chen, C. Zhu, and Y. Zhang, “A note on exponential stability for impulsive neutral stochastic partial functional differential equations,” Applied Mathematics and Computation, vol. 227, pp. 139–147, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  6. G. Hu and K. Wang, “Stability in distribution of neutral stochastic functional differential equations with Markovian switching,” Journal of Mathematical Analysis and Applications, vol. 385, no. 2, pp. 757–769, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Janković, M. Vasilova, and M. Krstić, “Some analytic approximations for neutral stochastic functional differential equations,” Applied Mathematics and Computation, vol. 217, no. 8, pp. 3615–3623, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. Kolmanovskii, N. Koroleva, T. Maizenberg, X. Mao, and A. Matasov, “Neutral stochastic differential delay equations with Markovian switching,” Stochastic Analysis and Applications, vol. 21, no. 4, pp. 819–847, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Li and D. Xu, “Attracting and quasi-invariant sets of stochastic neutral partial functional differential equations,” Acta Mathematica Scientia B, vol. 33, no. 2, pp. 578–588, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. X. Mao, “Exponential stability in mean square of neutral stochastic differential-functional equations,” Systems & Control Letters, vol. 26, no. 4, pp. 245–251, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. Mao, “Razumikhin-type theorems on exponential stability of neutral stochastic functional-differential equations,” SIAM Journal on Mathematical Analysis, vol. 28, no. 2, pp. 389–401, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Song and Y. Shen, “New criteria on asymptotic behavior of neutral stochastic functional differential equations,” Automatica, vol. 49, no. 2, pp. 626–632, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. F. Wu, S. Hu, and C. Huang, “Robustness of general decay stability of nonlinear neutral stochastic functional differential equations with infinite delay,” Systems & Control Letters, vol. 59, no. 3-4, pp. 195–202, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Zhou and S. Hu, “Razumikhin-type theorems of neutral stochastic functional differential equations,” Acta Mathematica Scientia B, vol. 29, no. 1, pp. 181–190, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  15. G. Badowski and G. G. Yin, “Stability of hybrid dynamic systems containing singularly perturbed random processes,” IEEE Transactions on Automatic Control, vol. 47, no. 12, pp. 2021–2032, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. Hu, X. Mao, and C. Yuan, “Razumikhin-type theorems on exponential stability of SDDEs containing singularly perturbed random processes,” Abstract and Applied Analysis, vol. 2013, Article ID 854743, 12 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. A. Pervozvanskii and V. G. Gaitsgori, Theory of Suboptimal Decisions: Decomposition and Aggregation, Kluwer Academic, Dordrecht, The Netherlands, 1988. View at MathSciNet
  18. F. Wu, G. G. Yin, and L. Y. Wang, “Stability of a pure random delay system with two-time-scale Markovian switching,” Journal of Differential Equations, vol. 253, no. 3, pp. 878–905, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. F. Wu, G. Yin, and L. Y. Wang, “Moment exponential stability of random delay systems with two-time-scale Markovian switching,” Nonlinear Analysis: Real World Applications, vol. 13, no. 6, pp. 2476–2490, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. G. Yin and H. Yang, “Two-time-scale jump-diffusion models with Markovian switching regimes,” Stochastics and Stochastics Reports, vol. 76, no. 2, pp. 77–99, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. C. Yuan and G. Yin, “Stability of hybrid stochastic delay systems whose discrete components have a large state space: a two-time-scale approach,” Journal of Mathematical Analysis and Applications, vol. 368, no. 1, pp. 103–119, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. R. Z. Khasminskii, G. Yin, and Q. Zhang, “Asymptotic expansions of singularly perturbed systems involving rapidly fluctuating Markov chains,” SIAM Journal on Applied Mathematics, vol. 56, no. 1, pp. 277–293, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. H. J. Kushner, Approximation and Weak Convergence Methods for Random Processes, with Applications to Stochastic Systems Theory, The MIT Press, Cambridge, Mass, USA, 1984. View at MathSciNet